# SDR SWAA2022020310471

- Difficulty date: November 10, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL AT DEFLECTION RIB AFT SEAL RETAINER IS CRACKED. / REMOVED RT WING UPPER T/E PANEL @ DEFLECTION RIB AFT SEAL RETAINER; LOCATED; DRILLED AND INSTALLED NEW SEAL RETAINER PER SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.
